# SDR FDEA2019080871807

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,613 hours, 29,124 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: B1021080622
- Condition: Arced
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING REF N/R 8, FOUND WIRE BUNDLE ARCHING, FRAYED AND   BURNED (9EA WIRES) LOCATED IN THE FWD E&E COMPARTMENT, LOWER R/H SIDE NEXT TO   AFT EQUIPMENT PANEL. DURING INSPECTION OF WIRE HARNESS IDENTIFIED 18 INDIVIDUAL WIRES THAT WERE   DAMAGED.  ALL WIRES GENERATED INDIVIDUAL NR'S. N/R 8, N/R10, N/R 11, N/R 12, N/R 13, N/R   14, N/R 15, N/R 16, N/R 17, N/R 18, N/R 19, N/R 20, N/R 21, N/R 22, N/R 23, N/R 24, N/R 25, N/R 26   FOR REPAIRS OR REPLACEMENT.
